# SDR 025251

- Difficulty date: October 14, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Engine: Ge CT75A2
- Engine time: 28,364 hours, 29,918 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Failed
- Location: Rt Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4556 PIT-FWA.  DURING CLIMBOUT AT APPROXIMATELY 5000 FT, THE RT ENGINE INTAKE HEAT WARNING LIGHT ILLUMINATED.  A/C RETURNED TO PIT.  A/C TAKEN OUT OF SERVICE 10-14-03 AT 1750 (LT).  PIT MX SWAPPED TO A SPARE THERMISTOR ON THE RT INTAKE HEAT SYSTEM AND SEALED THE RT EXHAUST NOZZLE.  GROUND RAN A/C FOR 15 MINUTES WITH NO FAIL.  A/C RETURNED TO SERVICE 10-14-03 AT 1840 (LT).
